About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 170948, 2 pages
http://dx.doi.org/10.1155/2013/170948
Editorial

Theory and Applications of Periodic Solutions and Almost Periodic Solutions

Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 17 September 2013; Accepted 17 September 2013

Copyright © 2013 Yonghui Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yonghui Xia, “Theory and Applications of Periodic Solutions and Almost Periodic Solutions,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 170948, 2 pages, 2013. doi:10.1155/2013/170948